# SDR TXER096035

- Difficulty date: April 17, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N118TA
- Make and model: Aerosp AS355*
- Aircraft serial: 3110
- Aircraft time: 5,283 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A3363321151
- Part serial: LK10138
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SPHERICAL STOPS WORN.
